# SDR SIMA980391

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3880 - EMERGENCY LIGHT FLICKERS ON AND OFF AT ROW 8.  MAINTENANCE FOUND BAD TERMINAL END ON EMERGENCY LIGHT ASSY.  REPLACED LIGHT ASSEMBLY AND ALSO REPLACED POWER SUPPLY 23 LN AS PRECAUTIONARY.  PERFORMED OPERATIONAL CHECK SATISFACTORILY.  RETURNED A/C TO SERVICE.  (M)
